Viagra causes changes in ON head?

Started by Tony.
This forum made possible through the generous support of SDN members, donors, and sponsors. Thank you.
Get help with your application

Use all the free resources available to you from SDN: articles, guides, expert advising, forums discussions, and school research.

Tony.

Senior Member
7+ Year Member
15+ Year Member
Advertisement - Members don't see this ad
has anyone see similar articles to the one below:
this article suggests that Viagra constricts the vessles and hence the ON gets constricted as well and the pt. vision/color detection is affected....

please let me know if you have similar findings; as I remember my dad told me that one of his employees is currently taking Viagra; and his job is dependant on his vision....
(it would really be sad if my dad had to fire him as he is also a family friend...)

let me know what you all find...
Tony

http://www.seniorjournal.com/NEWS/Health/5-03-30ViagraVisionLoss.htm